# SDR ABXA030164

- Difficulty date: April 15, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 54,493 hours, 58,162 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5918000518
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER REAR UPPER SPAR CORRODED JUST INBOARD OF XHS 68.  REPAIRED AREA IAW REA D955-47165 AND DC-9 SRM.
